Anode solution of germanium with a $p$ – $n$ transition
Doklady Akademii Nauk, Tome 133 (1960) no. 2, pp. 388-391
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_2_a35,
author = {O. G. Deryagina and E. N. Paleolog and N. D. Tomashov},
title = {Anode solution of germanium with a $p$ {\textendash} $n$ transition},
journal = {Doklady Akademii Nauk},
pages = {388--391},
year = {1960},
volume = {133},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_2_a35/}
}
O. G. Deryagina; E. N. Paleolog; N. D. Tomashov. Anode solution of germanium with a $p$ – $n$ transition. Doklady Akademii Nauk, Tome 133 (1960) no. 2, pp. 388-391. http://geodesic.mathdoc.fr/item/DAN_1960_133_2_a35/